# SDR 03316307

- Difficulty date: November 12, 2003
- Submitted: November 13, 2003
- Operation: Air carrier
- Aircraft: N307UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41021
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB ON FLIGHT 7799 FROM JFK FLIGHT CREW IN RAINY CONDITIONS CREW NOTED A SMOKE SMELL AND THE EHSI SCREEN WENT BLANK.  EMERGENCY WAS DECLARED AND FLIGHT LANDED UNEVENTFULLY.  FAULT WAS TRACED BACK TO A LEAKING DV WINDOW CAUSING EHSI DISPLAY UNIT TO FAIL.  THE WINDOW SEAL WAS CLEANED AND REINSTALLED AND THE EHSI DISPLAY UNIT WAS REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE.
